Back to Ask the Diabetes Team Ask the Diabetes Team

From Brampton, Toronto, Canada:

Why might the injection of too much insulin be harmful? How we can help someone who had taken too much insulin?


Your question is too general for me to answer. I would need to know what kind of insulin and how much too much was taken, and for what reason (accidental versus intentional) to really comment on this. I would also need to have some idea of how sensitive the person is to insulin (type 1 versus type 2, thin versus overweight, etc.) in order to answer your question.


[Editor's comment: Although we do not have sufficient information, you may wish to review our page on Hypoglycemia, which may occur as the result of too much insulin. BH]

Original posting 9 Jan 2006
Posted to Insulin


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:04
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.